# SDR AALA202410016418

- Difficulty date: September 30, 2024
- Submitted: October 1, 2024
- Operation: Air carrier
- Aircraft: N956XV
- Make and model: Airbus A321-253N
- Aircraft serial: 8126
- Aircraft time: 18,974 hours, 4,981 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Bottle
- Condition: Low Pressure
- Location: Zone 800
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LEFT HAND FORWARD EMERGENCY EXIT DOOR CYLINDER/ACCUMULATOR HAS LOW PRESSURE. SERVICED AS REQUIRED LEFT HAND FORWARD EMERGENCY EXIT DOOR CYLINDER/ACCUMULATOR.
